# SDR REXA2012032300408

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 18,385 hours, 16,382 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM WILL NOT TRIM RIGHT.  RUDDER CURRENTLY OUT OF TRIM LEFT.  REMOVED AND REPLACED RUDDER/ ALI TRIM CONTROL PANEL IAW AMM 27-12-10.  OPS CK RUDDER/ AILERON TRIM CONTROL PANLE NORMAL.  OK FOR SERVICE.
